Fluctuations of Interlacing Sequences

Автор(и)

  • Sasha Sodin

DOI:

https://doi.org/10.15407/mag13.04.364

Ключові слова:

перемежающиеся последовательности, проблема моментов Маркова, непрерывные диаграммы, случайные матрицы, центральная предельная теорема.

Анотація

В цикле работ, опубликованных в конце 1990-х, Керов указал ряд приложений решения проблемы моментов Маркова и смежных с ним идей к описанию предельной формы континуальных диаграмм, возникающих в теории представлений и в спектральной теории. Мы демонстрируем на нескольких примерах, что подход Керова годен и для описания флюктуаций вокруг предельной формы.
Первый пример относится к теории случайных матриц. Мы сопоставляем две континуальные диаграммы: одна строится по собственным значениям случайной матрицы и критическим точкам её характеристического многочлена, а вторая - по собственным значениям случайной матрицы и ее главной подматрицы. Флюктуации первой были описаны Эрдешем и Шрёдером; мы описываем флюктуации второй, и сопоставляем предельные гауссовские процессы.
Затем мы рассматриваем случайные диаграммы, распределенные по мере Планшереля. Преобразование Маркова позволяет установить эквивалентность между центральной предельной теоремой Керова (описывающей флюктуации диаграммы) и центральной предельной теоремой Иванова-Ольшанского (описывающей флюктуации переходной меры). Мы намечаем комбинаторное доказательство последней теоремы, а так-же сопоставляем предельные процессы с соответствующими процессами в теории случайных матриц.

Анотацiя

У циклi робiт, якi опублiковано наприкiнцi 1990-х, Керов указав низку застосувань розв'язкiв проблеми моментiв Маркова та сумiжних з ним iдей до опису граничної форми континуальних дiаграм, що виникають у теорiї зображень та в спектральнiй теорiї. Ми демонструємо на кiлькох прикладах, що пiдхiд Керова придатний i для опису флюктуацiй навколо граничноЁ форми.
Перший приклад вiдноситься до теорiЁ випадкових матриць. Ми порiвнюємо двi континуальнi дiаграми: перша будується за власними значеннями випадкової матрицi та критичними точками її характеристичного многочлена, а друга - за власними значеннями випадкової матрицi та її головноЁ пiдматрицi. Флюктуацiї першої були описанi Ердешем i Шрьодером; ми описуємо флюктуацiї другої, i порiвнюємо граничнi гауссовi процеси.
Потiм ми розглядаємо випадковi дiаграми, розподiленi за мiрою Планшереля. Перетворення Маркова дозволя№ встановити еквiвалентнiсть мiж центральною граничною теоремою Керова (яка описує флюктуацiї дiаграми) i центральною граничною теоремою Iванова- Ольшанського (яка описує флюктуацiї перехiдної мiри). Ми накреслюємо комбiнаторне доведення останньої теореми, а також порiвнюємо граничнi процеси з вiдповiдними процесами в теорiЁ випадкових матриць.

Mathematics Subject Classification: 60B20, 34L20, 05E10, 60F05, 44A60.

Посилання

N. Achyèser [Akhiezer] und M. Krein, Über Fouriersche Reihen Beschränkter Summierbarer Funktionen und ein Neues Extremumproblem I, Commun. Soc. Math. Kharkoff et Inst. Sci. Math. et Mecan., Univ. Kharkoff 4 (1934), No. 9, 9–28 (German).

N. Achyèser [Akhiezer] und M. Krein, Über Fouriersche Reihen Beschränkter Summierbarer Funktionen und ein Neues Extremumproblem II, Commun. Soc. Math. Kharkoff et Inst. Sci. Math. et Mecan., Univ. Kharkoff 4 (1934), No. 10, 3–32 (German).

N. Achyèser [Akhiezer] und M. Krein, Das Momentenproblem bei der Zusätzlichen

N. Achyèser [Akhiezer] et M. Krein, Sur Deux Questions de Minima qui se Rattachent au Problème des Moments. C. R. Acad. Sci. URSS I (1936), 343–346 (French).

N. Ahiezer [Akhiezer] and M. Krein, Some Questions in the Theory of Moments, Gosudarstv. Naučno-Tehn. Izdat. Ukrain., Kharkov, 1938 (Russian); Engl. transl.: 2, Amer. Math. Soc., Providence, R.I., 1962.

G.W. Anderson, A. Guionnet, and O. Zeitouni, An Introduction to Random Matrices, Cambridge Studies in Advanced Mathematics, 118, Cambridge University Press, Cambridge, 2010.

G.W. Anderson and O. Zeitouni, A CLT for a Band Matrix Model, Probab. Theory Related Fields 134 (2006), No. 2, 283–338.

Z.D. Bai and J. Yao, On the Convergence of the Spectral Empirical Process of Wigner Matrices, Bernoulli 11 (2005), No. 6, 1059–1092.

H. Bass, The Ihara–Selberg Zeta Function of a Tree Lattice. Internat. J. Math. 3 (1992), No. 6, 717–797.

Ph. Biane, Representations of Symmetric Groups and Free Probability. Adv. Math. 138 (1998), No. 1, 126–181.

M.Sh. Birman and D.R. Yafaev, The Spectral Shift Function. The Papers of M.G. Kreı̆n and Their Further Development, Algebra i Analiz 4 (1992), No. 5, 1–44 (Russian); Engl. transl.: St. Petersburg Math. J. 4 (1993), No. 5, 833–870.

J. Breuer, Spectral and Dynamical Properties of Certain Random Jacobi Matrices with Growing Parameters, Trans. Amer. Math. Soc. 362 (2010), No. 6, 3161–3182.

J. Breuer, P.J. Forrester, and U. Smilansky, Random Discrete Schrödinger Operators from Random Matrix Theory, J. Phys. A 40 (2007), No. 5, F161–F168.

A. Bufetov, Kerov’s Interlacing Sequences and Random Matrices, J. Math. Phys. 54 (2013), No. 11, 113302, 10 pp.

A. Bufetov and V. Gorin, Fluctuations of Particle Systems Determined by Schur Generating Functions, arXiv:1604.01110, 64 pp.

I. Dumitriu and A. Edelman, Matrix Models for Beta Ensembles, J. Math. Phys. 43 (2002), No. 11, 5830–5847.

E.M. Dyn’kin, An Operator Calculus Based on the Cauchy–Green Formula, and the Quasianalyticity of the Classes D(h), Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 19 (1970), 221–226 (Russian).

E.M. Dyn’kin, The Pseudoanalytic Extension, J. Anal. Math. 60 (1993), 45–70. https://doi.org/10.1007/BF03341966

L. Erdős and D. Schröder, Fluctuations of Rectangular Young Diagrams of Interlacing Wigner Eigenvalues, Int. Math. Res. Not. IMRN (2017), to appear.

L. Erdős and D. Schröder, Fluctuations of Functions of Wigner Matrices, Electron. Commun. Probab. 21 (2016), paper 86.

O.N. Feldheim and S. Sodin, A Universality Result for the Smallest Eigenvalues of Certain Sample Covariance matrices, Geom. Funct. Anal. 20 (2010), No. 1, 88–123.

V. Gorin and L. Zhang, Interlacing Adjacent Levels of β-Jacobi Corners Processes, arXiv:1612.02321, 55 pp.

B. Helffer and J. Sjöstrand, Equation de Schrödinger avec Champ Magnétique et Equation de Harper, Schrödinger operators (Sønderborg, 1988), 118–197, Lecture Notes in Phys., 345, Springer, Berlin, 1989 (French).

Y. Ihara, On Discrete Subgroups of the Two by Two Projective Linear Group over p-adic Fields, J. Math. Soc. Japan 18 (1966), 219–235. https://doi.org/10.2969/jmsj/01830219

V. Ivanov and G. Olshanski, Kerov’s Central Limit Theorem for the Plancherel Measure on Young Diagrams. Symmetric Functions 2001: Surveys of Developments and Perspectives, NATO Sci. Ser. II Math. Phys. Chem., 74, Kluwer Acad. Publ., Dordrecht, 2002, 93–151.

I.-J. Jeong and S. Sodin, A Limit Theorem for Stochastically Decaying Partitions at the Edge, Random Matrices Theory Appl. 5 (2016), No. 4, 1650016.

K. Johansson, On Fluctuations of Eigenvalues of Random Hermitian Matrices, Duke Math. J. 91 (1998), No. 1, 151–204.

C.H. Joyner and U. Smilansky, Spectral Statistics of Bernoulli Matrix Ensembles — a Random Walk Approach (I), J. Phys. A 48 (2015), No. 25, 255101.

C.H. Joyner and U. Smilansky, A Random Walk Approach to Linear Statistics in Random Tournament Ensembles, preprint, 33 pp.

S.V. Kerov, Transition Probabilities of Continual Young Diagrams and the Markov Moment Problem, Funktsional. Anal. i Prilozhen. 27 (1993), No. 2, 32–49, 96 (Russian); Engl. transl.: Funct. Anal. Appl. 27 (1993), No. 2, 104–117. https://doi.org/10.1007/BF01085981

S.V. Kerov, Asymptotics of the Separation of Roots of Orthogonal Polynomials, Algebra i Analiz 5 (1993), No. 5, 68–86 (Russian); Engl. transl.: St. Petersburg Math. J. 5 (1994), No. 5, 925–941.

S. Kerov, Gaussian Limit for the Plancherel Measure of the Symmetric Group. C. R. Acad. Sci. Paris. Sér. I Math. 316 (1993), No. 4, 303–308.

S. Kerov, Interlacing Measures. Kirillov’s Seminar on Representation Theory, 35–83, Amer. Math. Soc. Transl. Ser. 2, 181, Amer. Math. Soc., Providence, RI, 1998.

S.V. Kerov, Asymptotic Representation Theory of the Symmetric Group and its Applications in Analysis, Translations of Mathematical Monographs, 219. Amer. Math. Soc., Providence, RI, 2003.

A.M. Khorunzhy, B.A. Khoruzhenko, and L.A. Pastur, Asymptotic Properties of Large Random Matrices with Independent Entries, J. Math. Phys. 37 (1996), No. 10, 5033–5060.

M.G. Kreı̆n [Krein], On the Trace Formula in Perturbation Theory, Mat. Sb. 33(75) (1953), 597–626.

M.G. Kreı̆n [Krein] and A.A. Nudel’man, The Markov Moment Problem and Extremal Problems. Ideas and Problems of P.L. Čebyšev and A. A. Markov and Their Further Development, Translations of Mathematical Monographs, 50. Amer. Math. Soc., Providence, RI, 1977.

T. Kusalik, J. Mingo, and R. Speicher, Orthogonal Polynomials and Fluctuations of Random Matrices, J. Reine Angew. Math. 604 (2007), 1–46. https://doi.org/10.1515/CRELLE.2007.018

I.M. Lifšic [Lifshits], On a Problem of the Theory of Perturbations Connected with Quantum Statistics, Uspekhi Mat. Nauk 7, (1952), No. 1(47), 171–180.

B.F. Logan and L.A. Shepp, A Variational Problem for Random Young Tableaux, Adv. Math. 26 (1977), 206–222. https://doi.org/10.1016/0001-8708(77)90030-5

A. Lytova and L. Pastur, Fluctuations of Matrix Elements of Regular Functions of Gaussian Random Matrices, J. Stat. Phys. 134 (2009), 147–159. https://doi.org/10.1007/s10955-008-9665-1

A. Lytova and L. Pastur, Non-Gaussian Limiting Laws for the Entries of Regular Functions of the Wigner Matrices, arXiv:1103.2345, 28 pp.

A. Markow [Markov], Nouvelles Applications des Fractions Continues, Math. Ann. 47 (1896), 579–597.

P.L. Méliot, Kerov’s Central Limit Theorem for Schur-Weyl Measures of Parameter 1/2, arXiv:1009.4034, 23 pp.

A. Moll, Random Partitions and the Quantum Benjamin-Ono Hierarchy, arXiv:1508.03063, 127 pp.

A. Okounkov, Random Matrices and Random Permutations, Int. Math. Res. Not. IMRN 20 (2000), 1043–1095. https://doi.org/10.1155/S1073792800000532

A. Okounkov and A. Vershik, A New Approach to the Representation Theory of Symmetric Groups, Selecta Math. 4 (1996), 581–605. https://doi.org/10.1007/BF02433451

I. Oren, A. Godel, and U. Smilansky, Trace Formulae and Spectral Statistics for Discrete Laplacians on Regular Graphs (I), J. Phys. A 42 (2009), No. 41, 415101.

I. Oren and U. Smilansky, Trace Formulas and Spectral Statistics for Discrete Laplacians on Regular Graphs (II), J. Phys. A 43 (2010), No. 22, 225205.

I. Oren and U. Smilansky, Periodic Walks on Large Regular Graphs and Random Matrix Theory, Expo. Math. 23 (2014), No. 4, 492–498.

L.A. Pastur, Spectra of Random Selfadjoint Operators, Uspekhi Mat. Nauk 28 (1973), No. 1(169), 3–64 (Russian); Engl. transl.: Russian Math. Surveys 28 (1973), No. 1, 1–67. https://doi.org/10.1070/RM1973v028n01ABEH001396

L. Pastur and M. Shcherbina, Eigenvalue Distribution of Large Random Matrices. Mathematical Surveys and Monographs, 171. Amer. Math. Soc., Providence, RI, 2011.

A. Pizzo, D. Renfrew, and A. Soshnikov, Fluctuations of Matrix Entries of Regular Functions of Wigner Matrices, J. Stat. Phys. 146 (2012), No. 3, 550–591.

J. Schenker and H. Schulz-Baldes, Gaussian Fluctuations for Random Matrices with Correlated Entries, Int. Math. Res. Not. IMRN (2007), no. 15, rnm047.

M. Shcherbina, Central Limit Theorem for Linear Eigenvalue Statistics of the Wigner and Sample Covariance Random Matrices, Zh. Mat. Fiz. Anal. Geom. 7 (2011), No. 2, 176–192.

S. Sodin, Several Applications of the Moment Method in Random Matrix Theory, Proceedings of ICM, 2014, Seoul, arXiv:1406.3410, 25 pp.

S. Sodin, On the Critical Points of Random Matrix Characteristic Polynomials and of the Riemann ξ-Function, Q. J. Math., to appear.

P. Sosoe and P. Wong, Regularity Conditions in the CLT for Linear Eigenvalue Statistics of Wigner Matrices. Adv. Math. 249 (2013), 37–87.

G. Szegő, Orthogonal Polynomials, American Mathematical Society, Colloquium Publications XXIII, Amer. Math. Soc., Providence, RI, 1975.

A.M. Vershik and S.V. Kerov, Asymptotics of the Plancherel Measure of the Symmetric Group and the Limiting Form of Young Tableaux, Dokl. Akad. Nauk SSSR 233 (1977), No. 6, 1024–1027; Engl. transl.: Soviet Mathematics. Doklady 18 (1977), 527–531.

A.M. Vershik and S.V. Kerov, Asymptotics of the Largest and the Typical Dimensions of Irreducible Representations of a Symmetric Group, Funktsional. Anal. i Prilozhen. 19 (1985), No. 1, 25–36; Engl. transl.: Funct. Anal. Appl. 19 (1985), 21–31.

E.P. Wigner, On the Distribution of the Roots of Certain Symmetric Matrices, Ann. of Math. (2) 67 1958, 325–327.

P. Yuditskii, On the L1 Extremal Problem for Entire Functions, J. Approx. Theory179 (2014), 63–93.

Downloads

Опубліковано

2017-12-17

Як цитувати

(1)
Sodin, S. Fluctuations of Interlacing Sequences. J. Math. Phys. Anal. Geom. 2017, 13, 364-401.

Номер

Розділ

Статті

Завантаження

Дані завантаження ще не доступні.